Econometrica: Sep 1980, Volume 48, Issue 6

A Differential Approach to Dominant Strategy Mechanisms

https://doi.org/0012-9682(198009)48:6<1507:ADATDS>2.0.CO;2-2
p. 1507-1520

Eric Maskin, Jean-Jacques Laffont

This paper shows how a number of questions about dominant strategy mechanisms in models with public goods can be conveniently formulated as systems of partial differential equations. The question of the existence of dominant strategy mechanisms with given desirable properties becomes equivalent to the integrability of these equations.

Log In To View Full Content

Back